EconPapers    
Economics at your fingertips  
 

On Certain Properties for Two Classes of Generalized Convex Functions

Mohamed S. S. Ali

Abstract and Applied Analysis, 2016, vol. 2016, 1-7

Abstract:

Two classes of generalized convex functions in the sense of Beckenbach are considered. For both classes, we show that the existence of support curves implies their generalized convexity and obtain an extremum property of these functions. Furthermore, we establish Hadamard’s inequality for them.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/4652038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/4652038.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4652038

DOI: 10.1155/2016/4652038

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:4652038